MathSciNet Relay Station
MathSciNet bibliographic data
MR2501325 60G50 (60F15 60J55)
Becker, Mathias; König, Wolfgang Moments and distribution of the local times of a transient random walk on $\Bbb Z^d$. J. Theoret. Probab. 22 (2009), no. 2, 365–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement